Foto del docente

Daniele Ritelli

Professore associato confermato

Dipartimento di Scienze Statistiche "Paolo Fortunati"

Settore scientifico disciplinare: MAT/05 ANALISI MATEMATICA

Pubblicazioni

Gambini A.; Mingari Scarpello G; Ritelli D., Mathematical properties of EOQ models with special cost structure, «APPLIED MATHEMATICAL MODELLING», 2013, 37, pp. 659 - 666 [articolo]

Mingari Scarpello G.; Ritelli D., A thin heavy flagpole bent under a transverse wind: his elastica by hypergeometric functions, «APPLIED MATHEMATICAL SCIENCES», 2012, 6 no. 49, pp. 2419 - 2429 [articolo]

Mingari Scarpello G.; Ritelli D., Closed form integration of a hyperelliptic, odd powers, undamped oscillator, «MECCANICA», 2012, 47, pp. 857 - 862 [articolo]

Gambini A.; Mingari Scarpello G.; Ritelli D., Probability of digits by dividing random numbers: a psi and zeta functions approach, «EXPOSITIONES MATHEMATICAE», 2012, 30, pp. 223 - 238 [articolo]

G. Mingari Scarpelllo; D. Ritelli, Exact Solutions of Nonlinear Equation of Rod Deflections Involving the Lauricella Hypergeometric Functions, «INTERNATIONAL JOURNAL OF MATHEMATICS AND MATHEMATICAL SCIENCES», 2011, 2011, pp. 1 - 22 [articolo]

G. Mingari Scarpello; D. Ritelli, Pi and the hypergeometric functions of complex argument, «JOURNAL OF NUMBER THEORY», 2011, 131, pp. 1887 - 1900 [articolo]

Mingari Scarpello G.; Palestini A.; Ritelli D., Closed form solutions to generalized logistic-type nonautonomous systems, «APPLIED SCIENCES», 2010, 12, pp. 134 - 145 [articolo]

Mingari Scarpello G.; Ritelli D., EOQ problem well-posedness: an alternative approach establishing sufficient conditions, «APPLIED MATHEMATICAL SCIENCES», 2010, 4, pp. 1213 - 1219 [articolo]

Mingari Scarpello G.; Ritelli D., Exact solution to a first-fifth power nonlinear unforced oscillator, «APPLIED MATHEMATICAL SCIENCES», 2010, 4, pp. 3589 - 3594 [articolo]

Bernardi E.; Mingari Scarpello G.; Ritelli D., EOQ under exogenous and periodic demand, «ADVANCED MODELLING AND OPTIMIZATION», 2009, 11, pp. 279 - 287 [articolo]

G. Mingari Scarpello; D. Ritelli, The hyperelliptic integrals and π, «JOURNAL OF NUMBER THEORY», 2009, 129, pp. 3094 - 3108 [articolo]

G. Mingari Scarpello; D. Ritelli, Closed form solution of a periodically forced logistic model, «ANNALI DELL'UNIVERSITÀ DI FERRARA. SEZIONE 7: SCIENZE MATEMATICHE», 2008, 54, pp. 85 - 94 [articolo]

G. Mingari Scarpello; D. Ritelli, EOQ when holding costs grow with the stock level: well-posedness and solutions, «ADVANCED MODELLING AND OPTIMIZATION», 2008, 10, pp. 233 - 240 [articolo]

Mingari Scarpello G.; Ritelli D., Exact curvature elastica of a thin cantilever under terminal loads, «JOURNAL OF GEOMETRY AND SYMMETRY IN PHYSICS», 2008, 12, pp. 75 - 92 [articolo]

G. Mingari Scarpello; D. Ritelli, Nonlinear Dynamics of a Two-Degree of Freedom Hamiltonian System: Bifurcation and Integration, «NONLINEAR DYNAMICS AND SYSTEMS THEORY», 2008, 8, pp. 97 - 108 [articolo]

Ultimi avvisi

Al momento non sono presenti avvisi.